# SDR ASOA2012101102344

- Difficulty date: October 4, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 19,934 hours, 18,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3117117
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 FLOOR SUPPORT ANGLE CRACKED OTBD OF LBL 27.   REPLACED CRACKED FLOOR SUPPORT ANGLE IAW SRM 51-42-06 AND 51-42-21.
